# SDR 9JLA2020120824759

- Difficulty date: November 18, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 5,817 hours, 4,952 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FLIGHT WAS CANCELLED DUE TO THE CREW NOT BEING ABLE TO START THE NR 1 ENGINE.  THE MAINTENANCE TEAM TROUBLESHOT, BUT WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTIONARY MEASURE THE STARTER DISENGAGE SWITCH WAS CLEANED.  OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
